Mathematics: Page 21: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 149 | Views: 694

Mathematics, United States, Volume 5 Issue 12, December 2016

Pages: 920 - 925

Measureable Off Bound Breaking into Length L off Sound Length Integral Float

Sugato Ghosh

Downloads: 149 | Views: 665

Mathematics, Egypt, Volume 6 Issue 8, August 2017

Pages: 850 - 853

Algebraic Structures on Multi Groups II

S. F. El-Hadidi

Downloads: 149 | Views: 1325

Mathematics, India, Volume 8 Issue 1, January 2019

Pages: 1954 - 1955

A Review on Different Strategies of Solving Sudoku Puzzles

Vidyavardhini Y. Ushir

Downloads: 149 | Views: 738

Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 916 - 920

Some Fixed Point Theorems of Integral Function in Menger Spaces with Property (E.A.)

A. S. Saluja

Downloads: 149 | Views: 945

Mathematics, India, Volume 9 Issue 5, May 2020

Pages: 1478 - 1478

Expression for the Multiplication of HCF and LCM in Geometric Progression

Toyesh Prakash Sharma

Downloads: 149 | Views: 1307

Mathematics, Philippines, Volume 9 Issue 7, July 2020

Pages: 567 - 570

Performance Level, Least-learned Competency and Misconception on Linear Equation and Inequalities

Jay-Ar Deputo Doroliat | Aldin D. Labo

Downloads: 148 | Views: 848

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2050 - 2057

Multiple Laplace Transform of the Product of Generalized H- Functions

Dr. P. Prasanth

Downloads: 148 | Views: 891

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 1904 - 1907

A Mathematical Model on Dispersion of Air Pollutants

V. S. Verma | Uma Srivastava | P. S. Bhandari

Downloads: 148 | Views: 769

Mathematics, Morocco, Volume 5 Issue 7, July 2016

Pages: 714 - 718

Optimal Control for the Transmission Dynamics of Tuberculosis

F. El kihal | M. Al hia | I. Abouelkheir | M. Rachik

Downloads: 148 | Views: 1029

Mathematics, China, Volume 5 Issue 8, August 2016

Pages: 64 - 67

Singular Two-Point Boundary Value Problems of Finite Element method

Weiwei Zhang

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.